# SDR DALA2018090705495

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 68,167 hours, 49,322 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM LT CENTER TANK. POSSIBLE SKIN CRACK LEFT OF CENTER KEEL BEAM. CRACK INDICATION IN LWR SKIN AT APPROX STA 883 STR 17 BY HFEC IAW MDC 93KO393 NDT SPM PART 6-10-01.001. REPAIR IN REF TO ERA 571124-14AD REV O AND ERA 571160-14 REV O.
